# SDR P5CA9500846

- Difficulty date: November 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Dnlock Actuator
- Part number: 65B825582
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

NR 1 HYDRAULIC SYSTEM FAILED WHEN LANDING GEAR WAS EXTENDED, DURING FINAL APPROACH.  DUE TO UNSAFE, UNCOMPLETED GEAR EXTENSION, ALT EXTENSION WAS COMPLETED WITH NO EFFECT.  ACCOMPLISHED BODY GEAR NOT EXTENDED CHECKLIST AND LANDED WITHOUT FURTHER INCIDENT.  RIGHT BODY GEAR DOWNLOCK ACTUATOR REMOVED AND REPLACED IAW MM 32-33-15 PG 401.
